RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1994, Volume 58, Issue 6, Pages 105–122 (Mi izv526)  

Patching formulas for spin polynomials, and a proof of the Van de Ven conjecture

V. Ya. Pidstrigach


Abstract: In the present paper some formulas for spin invariants of a connected sum of an arbitrary four-dimensional manifold $X$ with $b_2^+(X)>0$ and $\overline{\mathbb C\mathbb P^2}$ in terms of spin invariants of $X$ are obtained, and the results are used to get a proof of the Van de Ven conjecture.

Full text: PDF file (854 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1995, 45:3, 529–543

Bibliographic databases:

UDC: 516.5
MSC: Primary 14F45, 14J25, 14J26, 14J29; Secondary 32G05, 32J15, 32J25, 53C05, 53C21, 53C55, 53C80, 5
Received: 26.07.1994

Citation: V. Ya. Pidstrigach, “Patching formulas for spin polynomials, and a proof of the Van de Ven conjecture”, Izv. RAN. Ser. Mat., 58:6 (1994), 105–122; Russian Acad. Sci. Izv. Math., 45:3 (1995), 529–543

Citation in format AMSBIB
\Bibitem{Pid94}
\by V.~Ya.~Pidstrigach
\paper Patching formulas for spin polynomials, and a~proof of the Van de Ven conjecture
\jour Izv. RAN. Ser. Mat.
\yr 1994
\vol 58
\issue 6
\pages 105--122
\mathnet{http://mi.mathnet.ru/izv526}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1317211}
\zmath{https://zbmath.org/?q=an:0857.51007}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1995
\vol 45
\issue 3
\pages 529--543
\crossref{https://doi.org/10.1070/IM1995v045n03ABEH001664}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TW91000005}


Linking options:
  • http://mi.mathnet.ru/eng/izv526
  • http://mi.mathnet.ru/eng/izv/v58/i6/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:164
    Full text:58
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019